MathSciNet Relay Station
MathSciNet bibliographic data
MR1339838 22D25 (22D15 43A07 43A30 46L99)
Hu, Zhiguo On the set of topologically invariant means on the von Neumann algebra ${\rm VN}(G)$. Illinois J. Math. 39 (1995), no. 3, 463–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement